Bang-bang property for Bolza problems in two dimensions

G. Crasta, B. Piccoli

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

Consider the following Bolza problem: {Mathematical expression} We show that, under suitable assumptions on F, G, h, all optimal trajectories are bang-bang. The proof relies on a geometrical approach that works for every smooth two-dimensional manifold. As a corollary, we obtain existence results for nonconvex optimization problems.

Original languageEnglish (US)
Pages (from-to)155-165
Number of pages11
JournalJournal of Optimization Theory and Applications
Volume83
Issue number1
DOIs
StatePublished - Oct 1 1994
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Control and Optimization
  • Management Science and Operations Research
  • Applied Mathematics

Keywords

  • Bolza problems
  • Control theory
  • bang-bang property
  • nonconvex optimization problems

Fingerprint Dive into the research topics of 'Bang-bang property for Bolza problems in two dimensions'. Together they form a unique fingerprint.

  • Cite this